Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On groupoids defined by commutators

Authors: Ki Hang Kim and Fred W. Roush
Journal: Proc. Amer. Math. Soc. 71 (1978), 15-18
MSC: Primary 20L10
MathSciNet review: 495827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study matrices R, L which count the numbers of solutions of $ ix = j$ and $ xi = j$. For slight generalizations of R, L, the relation $ RL = LR$ characterizes associativity of a groupoid. For groupoids defined by group commutators $ xy{x^{ - 1}}{y^{ - 1}}$ the relation $ RL = LR$ is valid. In addition one can study analogues of Green's relations. Any $ \mathcal{I}$-class contains at most four $ \mathcal{H}$-classes in a commutator groupoid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20L10

Retrieve articles in all journals with MSC: 20L10

Additional Information

Keywords: Brandt groupoid, commutator groupoid, Green's relation, Lie algebra, nilpotent, strongly connected graph
Article copyright: © Copyright 1978 American Mathematical Society